Limit theorems for skew translations

Jory Griffin*, Jens Marklof

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

9 Citations (Scopus)

Abstract

Bufetov, Bufetov-Forni and Bufetov-Solomyak have recently proved limit theorems for translation flows, horocycle flows and tiling flows, respectively.We present here analogous results for skew translations of a torus.
Original languageEnglish
Pages (from-to)177-189
Number of pages13
JournalJournal of Modern Dynamics
Volume8
Issue number2
DOIs
Publication statusPublished - 1 Jan 2014

Keywords

  • Central limit theorem
  • Skew translation
  • Theta series

Fingerprint Dive into the research topics of 'Limit theorems for skew translations'. Together they form a unique fingerprint.

Cite this